No Cover Image

Journal article 654 views

Quantum group gauge theory on quantum spaces

T. Brzeziński, S. Majid, Tomasz Brzezinski Orcid Logo

Communications in Mathematical Physics, Volume: 157, Issue: 3, Pages: 591 - 638

Swansea University Author: Tomasz Brzezinski Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1007/BF02096884

Published in: Communications in Mathematical Physics
ISSN: 0010-3616 1432-0916
Published: 1993
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3
Start Page: 591
End Page: 638